# SDR ASAA2023062443705

- Difficulty date: June 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,090 hours, 16,822 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 COWL VALVE OPEN LT ON DIM WITH SWITCH OFF,CYCLED SWITCH AND NORMAL INDICATIONS SHOWN LIGHT FLICKERS VERY DIM. GROUNDED - YES.  NO LT ILLUMINATED AT OVRHD. PTT CHKS GOOD. MASTER TEST DIM CHKS GOOD. PERFORMED ENG COWL ANTI-ICE OPS TEST IAW AMM 30-21-00-710-801, TEST PASS. ALL FLT DECK INDS NORMAL. PRSOV MOVED SMOOTHLY, STAYED IN POSITION. READ RESISTANCE OF VLV CIRCUIT FROM P5-11 D648 PIN 12/14 TO #2 ENG FIREWALL CONN D30428 PINS 14/24. CHKS GOOD. 3.5 OHMS. READ RESIS OF PRESS SWITCH CIRCUIT, CHKS GOOD. 1.9 OHMS. CLEANED FIREWALL CONNECTOR. RECONNECTED. 2 CB PULLED, & RESET. MIG-51A'S REMOVED.  ESTABLISHED A/C POWER & OPS TEST PASS. RELAMPED #2 ENG ANTI ICE SWTICH AS PRECAUTION.
